• LUNG HURTS

    Asked by Tallgrass69 on Monday, August 12, 2013

    LUNG HURTS

    I had a bad weekend my right leg in the groin was hurting me so bad i couldnt walk. it let up some. but that's when my lungs started to hurt I havn't had chemo in 2weeks due to my platelets being at 20. i go in for chemo and some other shot's. has anyone had these sde effects? i hurt and im scared. please thanks you guy's.

    3 Answers from the Community

    • flamingogirl's Avatar
      flamingogirl

      I haven't had these issues, but I just want you to know I am praying for you!! Sending hugs your way!!

      over 8 years ago
    • Peroll's Avatar
      Peroll

      Tallgrass with any pain like that you need to go to the Dr. ASAP. I too had a bad weekend and took my advice this morning and am now answering you from the hospital trying to get them to figure out why I am having trouble breathing. Good Luck

      over 8 years ago
    • CAS1's Avatar
      CAS1

      Its not uncommon for the heart to hurt if you are anemic but it can be dangerous. Also some chemos can cause the a feeling of tightness in the chest. So be aware of any side effects from your chemo. Call your Dr. and tell them of these issues and ask for some pain medication but more importantly if you shoudl come in for testing.

      over 8 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.